MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Codes Break (1069); Separation Problem (4043)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a z9002 monofocal intraocular lens had a haptic missing when removed from the box.It was also reported that there was a haptic bent.There was no patient contact.No further information provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 10/19/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The product returned was received in the original folding carton.Some viscoelastic and/or balanced salt solution was observed on the lens surface which is an indication the lens was handled and prepared for insertion.The lens has a haptic detached that was not received with the returned product.The reported issue was verified; a product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION
santa ana CA
MDR Report Key7998427
Report Number2648035-2018-01386
Device Sequence Number13503634
Product Code HQL
UDI-Device Identifier05050474530690
UDI-Public(01)05050474530690(17)220207
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer11/02/2018
10/25/2020
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/14/2018
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005